Počet záznamů: 1

A Characterization of Strong Regularity of Interval Matrices

  1. 1.
    0349848 - UIVT-O 2011 RIV IL eng J - Článek v odborném periodiku
    Rohn, Jiří
    A Characterization of Strong Regularity of Interval Matrices.
    Electronic Journal of Linear Algebra. Roč. 20, - (2010), s. 717-722 E-ISSN 1081-3810
    Grant CEP: GA ČR GA201/09/1957; GA ČR GC201/08/J020
    Výzkumný záměr: CEZ:AV0Z10300504
    Klíčová slova: interval matrix * strong regularity * spectral radius * matrix inequality * solvability
    Kód oboru RIV: BA - Obecná matematika
    Impakt faktor: 0.808, rok: 2010
    http://www.math.technion.ac.il/iic/ela/ela-articles/articles/vol20_pp717-722.pdf http://www.math.technion.ac.il/iic/ela/ela-articles/articles/vol20_pp717-722.pdf

    As the main result of this paper it is proved that an interval matrix is strongly regular if and only if certain the matrix inequality has a solution. Several consequences of this result are drawn.
    Trvalý link: http://hdl.handle.net/11104/0189983